Academic Journals Database
Disseminating quality controlled scientific knowledge

Mixture of a New Integral Transform and Homotopy Perturbation Method for Solving Nonlinear Partial Differential Equations

ADD TO MY LIST
 
Author(s): Artion Kashuri | Akli Fundo | Matilda Kreku

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 03;
Issue: 03;
Start page: 317;
Date: 2013;
Original page

Keywords: Homotopy Perturbation Methods | A New Integral Transform | Nonlinear Partial Differential Equations | He’s Polynomials

ABSTRACT
In this paper, we present a new method, a mixture of homotopy perturbation method and a new integral transform to solve some nonlinear partial differential equations. The proposed method introduces also He’s polynomials [1]. The analytical results of examples are calculated in terms of convergent series with easily computed components [2].
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Jona
Tangokurs Rapperswil-Jona